# SDR AALA202505134486

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N406AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8834
- Aircraft time: 20,110 hours, 5,516 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE MASTER WARNING AND ECAM DURING FLIGHT.  FLIGHT CREW FOUND NO EVIDENCE OF SMOKE. MAINTENANCE ACCOMPLISHED TSM 26-17-00-810-804-A AND FOUND THE SMOKE DETECTOR FUNCTIONED NORMALLY AND NO FAULT WAS DETECTED.
